# SDR AALA2019111319008

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 32,978 hours, 12,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retaining Ring
- Condition: Missing
- Location: L1 Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR HARD TO ARM, WOULD NOT OPEN OR CLOSE WITH OUTSIDE HANDLE. MAINTENANCE ACCOMPLISHED DVI, FOUND RETAINING RING MISSING ON OUTER DOOR HANDLE, AND REPLACED CLIP AND PEFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-11.
